Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 1

Derived invariance of support varieties
Julian Külshammer, Chrysostomos Psaroudakis and Øystein Skartsæterhagen.
Proc. Amer. Math. Soc. 147 (2019), 1-14
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876726
Some surfaces with non-polyhedral nef cones
Ashwath Rabindranath.
Proc. Amer. Math. Soc. 147 (2019), 15-20
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876727
Modular categories of dimension $p^{3}m$ with $m$ square-free
Paul Bruillard, Julia Yael Plavnik and Eric C. Rowell.
Proc. Amer. Math. Soc. 147 (2019), 21-34
Abstract, references and article information
Full-text PDF
MathSciNet review: 3876728
Categories of dimension zero
John D. Wiltshire-Gordon.
Proc. Amer. Math. Soc. 147 (2019), 35-50
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876729
On the Fejes Tóth problem about the sum of angles between lines
Dmitriy Bilyk and Ryan W. Matzke.
Proc. Amer. Math. Soc. 147 (2019), 51-59
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876730
Sign changes of Kloosterman sums and exceptional characters
Sary Drappeau and James Maynard.
Proc. Amer. Math. Soc. 147 (2019), 61-75
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876731
Some generalizations of Schur functors
Steven V Sam and Andrew Snowden.
Proc. Amer. Math. Soc. 147 (2019), 77-90
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876732
Two circles and only a straightedge
Arseniy Akopyan and Roman Fedorov.
Proc. Amer. Math. Soc. 147 (2019), 91-102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876733
The computation of multivariate archimedean zeta integrals on $GL_{2} ×GSp_{4}$ and $GL_{4}$
Taku Ishii.
Proc. Amer. Math. Soc. 147 (2019), 103-114
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876734
The value of the global intertwining operators on spherical vectors
Volker Heiermann.
Proc. Amer. Math. Soc. 147 (2019), 115-124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876735
The geometry of one-relator groups satisfying a polynomial isoperimetric inequality
Giles Gardam and Daniel J. Woodhouse.
Proc. Amer. Math. Soc. 147 (2019), 125-129
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876736
Zeros of $L$-functions attached to cusp forms of half-integral weight
Jaban Meher, Sudhir Pujahari and Karam Deo Shankhadhar.
Proc. Amer. Math. Soc. 147 (2019), 131-143
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876737
Remarks on Vasy’s operator with analytic coefficients
Gilles Lebeau and Maciej Zworski.
Proc. Amer. Math. Soc. 147 (2019), 145-152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876738
Sharp constants in weighted $L^{2}$-Markov inequalities
Vilmos Totik.
Proc. Amer. Math. Soc. 147 (2019), 153-166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876739
Density of bivariate homogeneous polynomials on non-convex curves
András Kroó and Vilmos Totik.
Proc. Amer. Math. Soc. 147 (2019), 167-177
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876740
Multiple Aharonov–Bohm eigenvalues: The case of the first eigenvalue on the disk
Laura Abatangelo.
Proc. Amer. Math. Soc. 147 (2019), 179-190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876741
A two-parameter class of completely monotonic functions
Horst Alzer and Man Kam Kwong.
Proc. Amer. Math. Soc. 147 (2019), 191-204
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876742
On the real zeros of random trigonometric polynomials with dependent coefficients
Jürgen Angst, Federico Dalmao and Guillaume Poly.
Proc. Amer. Math. Soc. 147 (2019), 205-214
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876743
A dynamical approach to the infinitesimal spaces of quasiconformal mappings
Hideki Miyachi.
Proc. Amer. Math. Soc. 147 (2019), 215-227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876744
Behaviour of $L_{q}$ norms of the $\operatorname{sinc}_{p}$ function
David E. Edmunds and Houry Melkonian.
Proc. Amer. Math. Soc. 147 (2019), 229-238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876745
A sharp nonlinear Hausdorff–Young inequality for small potentials
Vjekoslav Kovač, Diogo Oliveira e Silva and Jelena Rupčić.
Proc. Amer. Math. Soc. 147 (2019), 239-253
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876746
The infimum of Lipschitz constants in the conjugacy class of an interval map
Jozef Bobok and Samuel Roth.
Proc. Amer. Math. Soc. 147 (2019), 255-269
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876747
Sparse domination for the lattice Hardy–Littlewood maximal operator
Timo S. Hänninen and Emiel Lorist.
Proc. Amer. Math. Soc. 147 (2019), 271-284
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876748
Existence of positive solutions for a class of semipositone quasilinear problems through Orlicz-Sobolev space
Claudianor O. Alves, Angelo R. F. de Holanda and Jefferson A. Santos.
Proc. Amer. Math. Soc. 147 (2019), 285-299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876749
Holomorphic motions and complex geometry
Hervé Gaussier and Harish Seshadri.
Proc. Amer. Math. Soc. 147 (2019), 301-313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876750
Continuous cocycle superrigidity for coinduced actions and relative ends
Yongle Jiang.
Proc. Amer. Math. Soc. 147 (2019), 315-326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876751
Bergman–Toeplitz operators on fat Hartogs triangles
Tran Vu Khanh, Jiakun Liu and Phung Trong Thuc.
Proc. Amer. Math. Soc. 147 (2019), 327-338
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876752
Random data final-state problem for the mass-subcritical NLS in $L^{2}$
Jason Murphy.
Proc. Amer. Math. Soc. 147 (2019), 339-350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876753
Hyperbolic 3-manifolds admitting no fillable contact structures
Youlin Li and Yajing Liu.
Proc. Amer. Math. Soc. 147 (2019), 351-360
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876754
Limit sets and convex cocompact groups in higher rank symmetric spaces
Sungwoon Kim.
Proc. Amer. Math. Soc. 147 (2019), 361-368
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876755
A note on the existence of tubular neighbourhoods on Finsler manifolds and minimization of orthogonal geodesics to a submanifold
Benigno Alves and Miguel Angel Javaloyes.
Proc. Amer. Math. Soc. 147 (2019), 369-376
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876756
A polynomial time knot polynomial
Dror Bar-Natan and Roland van der Veen.
Proc. Amer. Math. Soc. 147 (2019), 377-397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876757
Towards a splitting of the $K(2)$-local string bordism spectrum
Gerd Laures and Björn Schuster.
Proc. Amer. Math. Soc. 147 (2019), 399-410
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876758
Neumann Li-Yau gradient estimate under integral Ricci curvature bounds
Xavier Ramos Olivé.
Proc. Amer. Math. Soc. 147 (2019), 411-426
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876759
Practical bounds for a Dehn parental test
Robert C. Haraway III.
Proc. Amer. Math. Soc. 147 (2019), 427-442
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876760
Determining hyperbolic 3-manifolds by their surfaces
D. B. McReynolds and A. W. Reid.
Proc. Amer. Math. Soc. 147 (2019), 443-450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3876761